Low libido problem

  • Aidan1993

    Posts: 1

    Oct 24, 2013 2:24 PM GMT
    Hello everyone,

    I have just signed up today so I am new here. I don't have any public pics as im pretty shy and don't have much confidence :/

    Well, here goes : I am a gay 20 year old guy and I have been taking Sertraline (Zoloft) for several months due to depression, low confidence and anxiety etc. one thing I have noticed is that my libido has dropped and I find it difficult to achieve a rock hard erection and it takes ages to ejaculate. I just don't seem to be sensitive down there. The only enjoyable part at all is the orgasm. That can't be normal??!

    Is there anything I could do to increase my libido? Anyone suggest and good supplements for this problem? I really don't want to have to switch medication if at all possible.

    I don't feel 20 at all and it makes me sad. I should be super horny and get rock hard just by thinking about a hot guy.
  • Iota

    Posts: 55

    Oct 31, 2013 12:22 AM GMT
    My bf is dealing with something similar. I can tell you what the doctor told us. She said that he needs more sleep. Men produce more testosterone while they sleep, and that has a big effect on how much drive you have. Also you may change things up with how you stimulate yourself, maybe break out some porn or get a chat buddy to cam with. Those are some idea, best of luck!!